# SDR 95ZZZX4176

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2225H
- Make and model: Beech C-99
- Aircraft serial: U227
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Bulbs
- Condition: Failed
- Location: Rt Mlg/Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ATL/ANB - FLT 604 - PILOT REPORT:  RIGHT MAIN NOSE GEAR LIGHT WOULD NOT ILLUMINATE, HAD TO MANUALLY EXTEND LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED INDICATOR BULBS, SWING GEAR, AND RELEASED AIRCRAFT.
